# SDR DALA2018030901531

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, BOTTOM,  ABOVE LEVELING COMPOUND ANGLE CORRODED 37 INCHES AFT OF FWD EDGE.  REMOVED CORROSION IAW SRM 51-10-02, PARA 15.  REMOVED AND REPLACED THE ANGLE AND WEB IAW SRM 51-40-02, ITEM 4, AND DWG 146N6603, REV K,D.
